# SDR 97ZZZX2381

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Sringer
- Condition: Corroded
- Location: Bs 1030 S29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION NOTED ON S29R EXTENDING FROM STA 1030 TO STA 1050.
